# SDR UALA2013040902388

- Difficulty date: April 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,539 hours, 11,234 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND LEFT OUTBD BODY DOOR THREE INCHES FWD SEAL GAP ANGLE BROKEN.  VISUAL INSPECTED DAMAGED ANGLE.  SEAL AND ADJOINING AREA.  NO ADDITIONAL DAMAGE IS PRESENT.  GEAR DOOR AND FUSELAGE STRUCTURE NO DAMAGE.  REMAINING SECTION OF SEAL IS SECURED AND UNDAMAGED.  REPAIR CARRIED OUT PER EC-RA 3214-01005,   REPLACED SEAL GAP ANGLE.
